Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some recent progress in singular stochastic partial differential equations
HTML articles powered by AMS MathViewer

by Ivan Corwin and Hao Shen HTML | PDF
Bull. Amer. Math. Soc. 57 (2020), 409-454 Request permission

Abstract:

Stochastic partial differential equations are ubiquitous in mathematical modeling. Yet, many such equations are too singular to admit classical treatment. In this article we review some recent progress in defining, approximating, and studying the properties of a few examples of such equations. We focus mainly on the dynamical $\Phi ^4$ equation, the KPZ equation, and the parabolic Anderson model, as well as a few other equations which arise mainly in physics.
References
Additional Information
  • Ivan Corwin
  • Affiliation: Department of Mathematics, Columbia University, 2990 Broadway, New York, New York 10027
  • MR Author ID: 833613
  • Email: corwin@math.columbia.edu
  • Hao Shen
  • Affiliation: Department of Mathematics, University of Wisconsin–Madison, 480 Lincoln Drive, Madison, Wisconsin 53706
  • MR Author ID: 1041376
  • Email: pkushenhao@gmail.com
  • Received by editor(s): April 8, 2019
  • Published electronically: September 26, 2019
  • Additional Notes: The first author was partially supported by the Packard Fellowship for Science and Engineering, and by the NSF through DMS-1811143 and DMS-1664650
    The second author was partially supported by the NSF through DMS-1712684 and DMS-1909525
  • © Copyright 2019 American Mathematical Society
  • Journal: Bull. Amer. Math. Soc. 57 (2020), 409-454
  • DOI: https://doi.org/10.1090/bull/1670
  • MathSciNet review: 4108091